# SDR ASOA201201700

- Difficulty date: May 28, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 23,967 hours, 16,492 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Cable
- Condition: Out Of Rig
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELEVATOR RESTRICTED NOSE DOWN.  NOSE DOWN NORMAL, NOSE DOWN VERY DIFFICULT.  ELEVATOR APPEARS TO BE OPERATING ASSYMETRICALLY.  EMERGENCY DECLARED.  INSPECTED ELEVATOR CONTROL SYS BY PERFORMING ELEVATOR CONTROL CIRCUIT TENSION CHECK IAW AMM 27-31-00-220-812.  FOUND CABLES TO BE WITHIN AMM LIMITS BUT OUT OF RIG WITH TENSION REGULATOR LOCKKBARS INSTALLED & RIG PINS AT TENSION REGULATORS AND AFT CABLE QUADRANTS SL7318.  RE-RIGGED LT AND RT ELEVATOR CONTROL CABLE CIRCUITS IAW AMM 27-31-00-750-801-A01.  PERFORM ELEVATOR OPS TEST 27-31-00-710-801.  PERFORMED OPS TEST OF ELEVATOR IAW AMM 27-31-00-710-801. OPS TESTED GOOD.
